2019
Том 71
№ 10

All Issues

Mostova M. R.

Articles: 2
Article (Ukrainian)

Sufficient conditions for the existence of the $\upsilon$ -density for zeros of entire function of order zero

Mostova M. R., Zabolotskii N. V.

↓ Abstract

Ukr. Mat. Zh. - 2016. - 68, № 4. - pp. 506-516

We select the subclasses of zero-order entire functions $f$ for which we present sufficient conditions for the existence of $\upsilon$ -density for zeros of $f$ in terms of the asymptotic behavior of the logarithmic derivative F and regular growth of the Fourier coefficients of $F$.

Article (Ukrainian)

Logarithmic Derivative and the Angular Density of Zeros for a Zero-Order Entire Function

Mostova M. R., Zabolotskii N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 473–481

For an entire function of zero order, we establish the relationship between the angular density of zeros, the asymptotics of logarithmic derivative, and the regular growth of its Fourier coefficients.